BibTeX record journals/amc/ZhangLC06

download as .bib file

@article{DBLP:journals/amc/ZhangLC06,
  author    = {Qi Zhang and
               Yirong Liu and
               Haibo Chen},
  title     = {Bifurcation at the equator for a class of quintic polynomial differential
               system},
  journal   = {Applied Mathematics and Computation},
  volume    = {181},
  number    = {1},
  pages     = {747--755},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.amc.2006.02.003},
  doi       = {10.1016/j.amc.2006.02.003},
  timestamp = {Fri, 26 May 2017 22:52:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/ZhangLC06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics